# SDR LR7A2021011402724

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: LS603451
- Condition: Cracked
- Location: Fuselage
- Part time: 39,575 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK WHILE PERFORMING SB 382-57-85 APPENDIX A INSPECTION, FOUND THE RT MLG EXTRUDED RISER PANEL WEB CRACKED AT TWO LOCATIONS BETWEEN FS 530-577, WL 250, RBL 61.5.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70 NR XXXX.
